Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Having heavy bleeding after taking Alesse pills. Should I stop taking it?

Hi There, I started Alesse halfway through my cycle, had a very heavy 9 day period after two weeks on the pill , and have had two bouts of bleeding since then, but never on the Alesse cycle. What should I do? One doctor said to just keep taking it, and another doctor said to stop for 4 days when I start bleeding, then resume the pill. Thanks.
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  150
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ayurveda Specialist 's  Response
Yeh keeps continue for somedays to maintain further cycles on time. Advise of the second doctor is good. take care
Answered: Sat, 17 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor